# SDR MWEA020716

- Difficulty date: November 20, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995791739
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD CAP OF FUSELAGE FRAME STATION 937 HAS ADDITIONAL HOLES LOCATED BETWEEN LONGERON 26 RIGHT AND LONGERON 26 RIGHT, WHICH MEASURES .098 INCH IN DIAMETER.  PLUGGED ADDITIONAL HOLES WITH AD MATERIAL MWX-ORD-02-00349 H.
